# SDR SWIA201229931

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 23,173 hours, 20,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ARE INOPERATIVE.  (FLT 2956)  REPLACED ALL EMERGENCY BATTERIES.  P/N: AD-2013-1A  S/N OFF: 77235, 70601, 71648, 81149.
